# SDR AALA202307187153

- Difficulty date: July 13, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 41,783 hours, 17,363 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RUDDER SKIN CONDUCTIVE FRAME LOCATED AT RUDDER STA 282. REPAIRED FRAME PER SRM 55-40-01-2R PROCEDURE 2 REPAIR 2.
